MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA

Medline Industries, LP MEDLINE; IV EXT SET, 8", 0.3ML, NONBOND NF VA
Catalog Number DYNDTC5081
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "unable to flush the extension set, almost like they are clogged with something.".
 
Additional Manufacturer Narrative
The customer reported being unable to flush the extension set, almost like they are clogged with something.A sample was received for investigation; the customer returned 7ea samples for review, valve opening was observed in all returned samples, and fluid flowed through the device without resistance.The component manufacturer evaluated the returned samples and did not observe any defects with the product and they were able to flush all samples; therefore, the complaint remains unconfirmed.No quality notifications were issued for the reported failure mode during the production build of the lot, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 8", 0.3ML, NONBOND NF VA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50889073
Report Number1417592-2026-50462
Device Sequence Number9792075
Product Code FPA
UDI-Device Identifier10080196141913
UDI-Public10080196141913
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5081
Device Lot Number24125183
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown